# SDR 022001

- Difficulty date: December 20, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N123CQ
- Make and model: Saab SF340A
- Aircraft serial: 123
- Aircraft time: 31,794 hours, 32,049 cycles
- Engine: Ge CT75A2
- Engine time: 29,396 hours, 29,918 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 1734362450
- Part serial: UNK
- Condition: Saturated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 4463 AFTER TAKEOFF LEFT ENG TAIL PIPE HOT LIGHT ILLUMINATED PILOT RETURNED TO FIELD, LIGHT EXTINGUISHED ON LANDING, MAINTENANCE DISPATCHED TO INSPECT AC.AC SET ON GROUND DURING LIGHT RAIN AND PART APPEARED TO BE WET, CLEANED CANNON PLUGS AND FOUND MOISTURE, PERFORMED GROUND RUNS, OPS CHECK GOOD.
